Publication
Title
Using a Box-Cox transformation in the analysis of longitudinal data with incomplete responses
Author
Language
English
Source (journal)
Journal of the Royal Statistical Society: series C: applied statistics. - London
Publication
London : 2000
ISSN
0035-9254
Volume/pages
49(2000), p. 287-296
ISI
000087038300008
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 04.10.2017